Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Bump on eye lashes after stress or sickness. Why?

When I get stressed or sick, the base of one of my eyelashes will form a bump and it hurts quite badly. The eyelashes all around the bump will fall out until I can get to a mirror to find the one eyelash and pull it. When it comes out, the base is covered in black goo- not mascara! I haven't worn it in years bc of this. What is it?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
frequent bumps on eyelashes can be due to an uncorrected refractive error along with infection of eyelashes like have to check your eyesight and if necessary wear glasses reduce stye on the eyelid u have to take tablets like ciprofloxacin 500mg twice daily for 5 days along with brufen 400mg twice daily for 5 days.apply erythromycin eye ointement at night
Answered: Sun, 30 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor